# SDR ABXA20121204324

- Difficulty date: December 4, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 52,976 hours, 40,615 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Flange
- Part number: 112T31015
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE UPPER PANEL ATTACH FLANGE AT WS 807 HAS A SPOT OF CORROSION (1").  REPAIRED PER REA B657-60409-MR LEFT WING TRAILING EDGE UPPER PANEL ATTACH FLANGE AT WS 807.  ACFT WAS GROUNDED.
